Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Testing Against Ordered Alternatives in Model I Analysis of Variance; Normal Theory and Nonparametric

Galen R. Shorack
The Annals of Mathematical Statistics
Vol. 38, No. 6 (Dec., 1967), pp. 1740-1752
Stable URL: http://www.jstor.org/stable/2238653
Page Count: 13
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Testing Against Ordered Alternatives in Model I Analysis of Variance; Normal Theory and Nonparametric
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1740
    1740
  • Thumbnail: Page 
1741
    1741
  • Thumbnail: Page 
1742
    1742
  • Thumbnail: Page 
1743
    1743
  • Thumbnail: Page 
1744
    1744
  • Thumbnail: Page 
1745
    1745
  • Thumbnail: Page 
1746
    1746
  • Thumbnail: Page 
1747
    1747
  • Thumbnail: Page 
1748
    1748
  • Thumbnail: Page 
1749
    1749
  • Thumbnail: Page 
1750
    1750
  • Thumbnail: Page 
1751
    1751
  • Thumbnail: Page 
1752
    1752